MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Canadian Medical Association journal · 1974

On the relation of dystonic movements to serum thyroxine levels.

Remillard G M, Colle E, Andermann F

СтатьяПеревод пока не подготовлен

Аннотация

A patient with psychomotor retardation secondary to delayed treatment of cretinism developed abnormal dystonic movements in the absence of other signs of toxicity during levothyroxine replacement therapy at a serum thyroxine level of 16 mug./100 ml. The dystonic movements disappeared when the serum thyroxine level fell. The abnormal movements were considered to be related to high thyroxine levels in this patient with pre-existing central nervous system dysfunction.

Для цитирования: Remillard G M, Colle E, Andermann F. On the relation of dystonic movements to serum thyroxine levels.. Canadian Medical Association journal. 1974.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.